# SDR MWEA96387

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A T/E PANEL RIB UPPER ANGLE CORRODED, RT WING STA XRS 380.  FABRICATED AND INSTALLED A NEW ANGLE WITH RIB IAW SRM 51-40-0.
